I have been diagnosed with Long QT Syndrome (Medication induced) - I stopped the medication and the following EKG was normal. That was 2 months ago, I started having palpitations again and went in for an EKG. The results showed - SINUS TACHYCARDIA (hr-111) (I am on Toprol for the tachycardia X 3years now) and it also shows POSSIBLE LEFT ATRIAL ABNORMALITY. The numbers are below. Can you please tell me what this means and if I should worry (more than I already am) - I am scared to exercise or anything for fear of a heart attack!!!
RR 541 MS
P II 0.16 mV
S V1 -0.43 mV
R V5 0.58 mV
You should not be scared. This is just an computer interpretation. We almost never go by it. If there is any concern you should have an echocardiogram to confirm that. Other than the QTC being a little longer that expected, usually less than 440 to 450 msec, there are no other abnormalities noted.
Thank you so much. I did have an echo and the results will be back in about 7 days. The tech said not to lose any sleep over it because she did not see anything major.
Thank you agin for taking the time to answer my concerns!!
I had an echocardiogram and it showed that I have SEVERE ATRIAL DILATION. I am 38 and at age 10 had rheumatic fever. I now have heart palpitations and tachycardia and am on medication for the tachycardia (Toprol XL).
What exactly does the Atrial Dialtion mean and can it be the reason for the palpitations and tachycardia? Is this reversible? I am also overweight, will losing weight help?
I am really scared and dont know what to do. Is there anything I can do? Is it ok to exercise?
The left Artium was 5.0 cm. I also had a trace of MR
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.